MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING

INTEGRA LIFESCIENCES (IRELAND) LTD. MLX 300W XENON LIGHTSOURCE; LIGHTING
Catalog Number 00MLX
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) was not functioning properly and emitted a burning smell during use.There was no patient involvement; thus, no injuries, death, or delays were reported.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g, h2, h3, h6, h11.00mlx mlx 300w xenon lightsource was returned for evaluation.The device history record (dhr) could not be completed due to no valid lot number or serial number being provided.Failure analysis: the xenon lightsource was received in used condition.Evaluation identified that the bezel, right side panel, turret, and top trim were damaged.Evaluation also identified that there was a smell coming from the power supply unit.The lamp, bezel, lamp wire, turret, lens, power supply unit (psu), top trim, and right-side panel were replaced.The issue of this 00mlx unit producing a smell is most likely due to rough handling/environmental damage.An evaluation and function test was performed, and the mlx passed all tests.Root cause analysis: the reported complaint was confirmed.Evaluation identified that the bezel, right side panel, turret, and top trim were damaged.Evaluation also identified that there was a smell coming from the power supply unit.The issue of this 00mlx unit producing a smell is most likely due to rough handling/environmental damage.
 
Event or Problem Description
N/a.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
LIGHTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23468983
Report Number3006697299-2025-00125
Device Sequence Number8919268
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown